MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 SP2 REMOVABLE HANDLES PKG 2EA; KNEE INSTRUMENT : HANDLES

DEPUY ORTHOPAEDICS INC US 1818910 SP2 REMOVABLE HANDLES PKG 2EA; KNEE INSTRUMENT : HANDLES
Catalog Number 966147
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Foreign substances came out of the removable handle.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary examination of the returned device and a provided photograph was unable to confirm the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SP2 REMOVABLE HANDLES PKG 2EA
Common Device Name
KNEE INSTRUMENT : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8077489
Report Number1818910-2018-75740
Device Sequence Number1910071
Product Code LXH
UDI-Device Identifier10603295247029
UDI-Public10603295247029
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966147
Device Lot NumberGM1001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2018
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer12/05/2018
11/21/2018
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date12/06/2018
12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1